# SDR FOTR23141NR29847

- Difficulty date: October 1, 2013
- Submitted: October 25, 2013
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N263VT
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26300
- Aircraft time: 45,310 hours, 30,258 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Part time: 45,310 hours, 30,258 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AT BS 500G, STRINGER 28L HAS CORROSION.  REPAIRED ON WO 23141.
